# SDR CALA9802090

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN WEB SECTION AT TAIL COMPARTMENT CANTED BULKHEAD  STA 1463.  THE WEB SECTION WAS REMOVED AND REPLACED IAW SRM 51-30-2.
